Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 63, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Oct 8, 2011, 11:22 PM EDT for Broward County, Florida. It was in force for 14 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 8, 2011, 11:22 PM EDT (03:22 UTC)
- Expired
- Oct 8, 2011, 11:36 PM EDT
- In force
- 14 min
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
County Broward County, FL
The radar
The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 03:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 8, 11:24 PM EDT | TSTM WND GST 48 | Hollywood, FL | A 48 MPH WIND GUST WAS MEASURED AT MEMORIAL REGIONAL HOSPITAL IN HOLLYWOOD. REPORT RELAYED BY LOCAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 3.4 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1719 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- -75 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
643
WUUS52 KMFL 090322
SVRMFL
FLC011-090345-
/O.NEW.KMFL.SV.W.0063.111009T0322Z-111009T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1122 PM EDT SAT OCT 8 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BROWARD COUNTY IN SOUTH FLORIDA.
* UNTIL 1145 PM EDT
* AT 1121 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR DANIA BEACH...AND
MOVING WEST AT 25 MPH.
* THE STORM WILL AFFECT...
DANIA BEACH...
HOLLYWOOD...
NOVA SOUTHEASTERN UNIVERSITY...
AND SURROUNDING COMMUNITIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CAN PRODUCE VERY STRONG WINDS IN EXCESS OF 60
MPH...DEADLY LIGHTNING...AND VERY HEAVY RAINFALL. STAY
INSIDE AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 2604 8011 2602 8011 2601 8011 2600 8025
2611 8026 2606 8010 2605 8010
TIME...MOT...LOC 0322Z 104DEG 21KT 2604 8015
$$
GREGORIA1 follow-up statement
019
WWUS52 KMFL 090336
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1136 PM EDT SAT OCT 8 2011
FLC011-090344-
/O.CAN.KMFL.SV.W.0063.000000T0000Z-111009T0345Z/
BROWARD FL-
1136 PM EDT SAT OCT 8 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWARD COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE WIND SPEEDS HAVE
DECREASED. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
HEAVY RAINS WITH STRONG WIND GUSTS TO AROUND 45 MPH ARE EXPECTED TO
CONTINUE ACROSS AREAS FROM DAVIE TO DANIA BEACH. STAY TUNED TO NOAA
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.
LAT...LON 2604 8011 2602 8011 2601 8011 2600 8025
2611 8026 2606 8010 2605 8010
TIME...MOT...LOC 0334Z 104DEG 21KT 2606 8023
$$
GREGORIAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 8, 10:03 PM EDT, 1 hour 19 minutes earlier.
Area forecast discussion, Oct 8, 10:03 PM EDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
1003 PM EDT SAT OCT 8 2011
.UPDATE...
RECENTLY ANIMATED WATER VAPOR LOOP SHOWED PLENTY OF MID/UPPER
MOISTURE SPREADING NORTH ACROSS THE LOCAL AREA EAST OF A NEARLY
STATIONARY UPPER LOW CENTERED OVER THE EASTERN GULF OF MEXICO.
THE EVENING SURFACE ANALYSIS SHOWED A STRONG PRESSURE GRADIENT IN
PLACE BETWEEN A 1032 MB HIGH PRESSURE CENTERED OVER THE MID-
ATLANTIC STATES AND A DEVELOPING AREA OF LOW PRESSURE SOUTH OF THE
LOCAL AREA. THERE WAS A DECENT ASCAT PASS EARLIER TODAY THAT
SHOWED THIS SURFACE TROUGH EXTENDING NORTH ACROSS THE WESTERN
CARIBBEAN TO CUBA TO THE SOUTHEAST FLORIDA COAST. A LARGE AREA OF
25 TO 30 KNOT WINDS FROM THE BAHAMAS TO THE CAROLINAS WERE
ESTIMATED WITHIN THIS PASS. THE COMBINATION OF THE UPPER LOW WEST
OF THE AREA AND STRONG LOW-LEVEL EASTERLY WINDS CONVERGING INTO
THIS SFC TROUGH WILL KEEP THE RAIN CHANCES UP THROUGH SUNDAY. THE
LATEST RADAR LOOP SHOWED A PERSISTENT AREA OF LIGHT TO MODERATE
RAINFALL OVER MUCH OF DADE COUNTY AND SOUTHEAST OF OCEAN REEF OVER
THE ADJACENT ATLANTIC WATERS. FURTHER NORTH...A LARGE BAND OF RAIN
CONTINUES TO TRAIN FROM EAST TO WEST OVER CENTRAL FLORIDA...JUST
NORTH OF OUR LOCAL AREA.
SO FAR...THE HIGHEST RAINFALL TOTALS HAVE ACCUMULATED OVER DADE
COUNTY WITH THE HIGHEST AT 8.43 INCHES AT TAMIAMI AIRPORT. HERE
IS A LIST OF SOME RAINFALL TOTALS OVER THE PAST 24 HRS:
24 HR RAINFALL TOTALS ( AS OF 8 PM EDT):
W KENDALL TAMIAMI AP...8.43
MIAMI AIRPORT..........5.37
FORT LAUDERDALE INTL...1.13
OPA LOCKA..............2.02
PEMBROKE PINES.........3.25
POMPANO BEACH..........0.43
WEST PALM BEACH........0.01
OVERNIGHT...THE RAINFALL CHANCES WILL REMAIN UP ACROSS THE AREA AS
VERY LITTLE CHANGE IS EXPECTED FROM THE CURRENT SYNOPTIC PATTERN.
AN ADDITIONAL 1 TO 2 INCHES WITH LOCALLY HIGHER AMOUNTS WILL
REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. THE MODELS DO BEGIN
TO SHOW THE AFOREMENTIONED SURFACE TROUGH BEGINNING TO LIFT NORTH
THROUGH THE DAY SUNDAY WITH THE BEST BAND OF DEEP LAYER MOISTURE
AND LOW-LEVEL CONVERGENCE SETTING UP NORTH OF THE LOCAL AREA
ACROSS CENTRAL FLORIDA. THEREFORE...RAIN CHANCES MAY BEGIN TO
TAPER OFF FROM SOUTH TO NORTH SUNDAY THROUGH SUNDAY NIGHT IF THIS
VERIFIES.
NO MAJOR CHANGES WERE NEEDED TO THE PREVIOUS FORECAST. THE HWO AND
CFW WERE SLIGHTLY TWEAKED BASED ON THE LATEST TRENDS AND
OBSERVATIONS AROUND THE AREA. THE MAIN FORECAST CHALLENGES OVER
THE NEXT 12 TO 24 HRS WILL BE THE FLOODING CONCERNS AND
MARINE/COASTAL IMPACTS. FOR MORE DETAILED INFORMATION REGARDING
THE LOCAL IMPACTS...VISIT THE NWS IN MIAMI ONLINE AT
WWW.SRH.NOAA.GOV/MFL/HAZARDS/.
&&
.PREV DISCUSSION... /ISSUED 803 PM EDT SAT OCT 8 2011/
AVIATION...SHOWERS AND OCCASIONAL STORMS WILL CONTINUE TO MOVE
INTO S FL THROUGH THE NIGHT WITH IFR OR LIFR CONDITIONS POSSIBLE.
DURING SUNDAY A SLIGHT DRYING MAY OCCUR THROUGH THE SECOND HALF OF
THE DAY, HOWEVER SCT TO NUMEROUS STORMS MAY STILL BE AROUND. WINDS
WILL BE EAST AND GUSTY AND GRADUALLY VEER DURING SUNDAY. /TINGLER
PREV DISCUSSION... /ISSUED 418 PM EDT SAT OCT 8 2011/
.LOCALLY HEAVY RAINFALL TO CONTINUE ALONG WITH STRONG GUSTY WINDS...
.HAZARDOUS MARINE CONDITIONS THROUGH SUNDAY...
DISCUSSION...A STRONG AREA OF HIGH PRESSURE REMAINS IN PLACE OVER
THE MID ATLANTIC STATES WHILE LOW PRESSURE IS FORMING OVER THE
SOUTHEAST GULF OF MEXICO. THE RESULTING PRESSURE GRADIENT HAS
BROUGHT INCREASING WINDS TO THE LOCAL AREA TODAY, ALONG WITH THE
TRANSPORT OF DEEP MOISTURE AND LOCALLY HEAVY RAINFALL. THE
HIGHEST WINDS ARE LIKELY TO OCCUR THIS EVENING WITH FREQUENT
GUSTS OF 35 MPH OR GREATER. A WIND ADVISORY IS IN EFFECT FOR
PORTIONS OF THE AREA.
TRAINING BANDS OF VERY HEAVY RAINFALL CONTINUE TO BE THE PRIMARY
THREAT, WHICH WILL LIKELY PERSIST AT LEAST THROUGH THE OVERNIGHT
HOURS. SOME LOCALES IN MIAMI DADE COUNTY HAVE ALREADY RECEIVED IN
EXCESS OF 5 INCHES OF RAIN TODAY WITH MUCH MORE EXPECTED OVER THE
NEXT 24 HOURS. A FLOOD WATCH CONTINUES FOR ALL OF SOUTHEAST
FLORIDA WITH RAINFALL TOTALS BY SUNDAY EVENING POTENTIALLY
RANGING FROM 4 TO 9 INCHES. SOME SQUALLS HAVE RESULTED IN STRONG
WIND GUSTS AROUND 45 MPH. AS THE LOCALLY HEAVY RAINFALL
CONTINUES, THE GROUND WILL BECOME MORE AND MORE SATURATED,
INCREASING THE POTENTIAL FOR DOWNED TREES.
A FEW STRONG THUNDERSTORMS ALSO REMAIN POSSIBLE TONIGHT AS THE
LOW LEVEL GRADIENT FLOW CONTINUES TO INCREASE. SUFFICIENT
INSTABILITY COMBINED WITH THE POTENTIAL FOR BOWING SQUALL LINES
COULD RESULT IN A FEW STORMS WITH DAMAGING WIND GUSTS. AN
ISOLATED TORNADO IS ALSO STILL POSSIBLE.
STRONG HIGH PRESSURE TO THE NORTH WILL WEAKEN BY SUNDAY NIGHT AS
A TROUGH OF LOW PRESSURE NEARS THE SOUTHERN GULF OF MEXICO.
MEANWHILE, THE UPPER LOW OVER THE EASTERN GULF WILL WEAKEN.
STILL, PLENTY OF MOISTURE CONVERGENCE AND PERSISTENT EASTERLY
FLOW WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ON SUNDAY.
LOCALLY HEAVY RAINFALL WILL AGAIN BE POSSIBLE. THE AXIS OF
DEEPEST MOISTURE WILL BEGIN SHIFTING NORTH OF THE LOCAL AREA BY
LATE SUNDAY AFTERNOON.
DRIER AIR WILL SLOWLY BEGIN RETURNING TO THE REGION ON MONDAY AS
A DEEP TROUGH OVER THE GREAT PLAINS MOVES EAST. SCATTERED SHOWERS
AND THUNDERSTORMS ARE STILL EXPECTED MONDAY, BUT CONSIDERABLY
LESS COVERAGE IS EXPECTED. TEMPERATURES WILL ALSO WARM A BIT AS
THE LOW LEVEL FLOW BECOMES SOUTHWESTERLY. A WEAK SURFACE LOW WILL
MOVE ACROSS FLORIDA ON WEDNESDAY AND THEN OFF THE MID ATLANTIC
COAST THURSDAY. NORTHWESTERLY FLOW BEHIND THE LOW SHOULD HELP
TRANSPORT EVEN DRIER AIR INTO THE REGION BY LATE WEEK.
AVIATION...A STEADY STREAM OF SHOWERS AND A FEW STORMS CONTINUE
TO MOVE INTO THE EAST COAST METRO. IFR AND LIFR CONDITIONS CAN BE
EXPECTED TO OCCUR WITH ANY SHOWER, HOWEVER VFR AND MVFR
CONDITIONS WILL OCCUR AROUND HALF THE TIME OR MORE. RAIN CHANCES
WILL DECREASE SOMEWHAT FARTHER INLAND AND TOWARD APF. WIND GUSTS
OF 30 TO 40 KTS WILL ALSO CONTINUE TO OCCUR WITH ANY OF THE
STRONGER SHOWERS THROUGH THE NIGHT AND INTO SUNDAY WITH DIRECTION
REMAINING ROUGHLY EAST. /TINGLER
MARINE...A GALE WARNING IS IN EFFECT THROUGH SUNDAY MORNING FOR
THE ATLANTIC WATERS AND BISCAYNE BAY, WHERE FREQUENT GALE FORCE
GUSTS ARE EXPECTED. A SMALL CRAFT ADVISORY REMAINS POSTED FOR THE
GULF WATERS AND LAKE OKEECHOBEE THROUGH LATE SUNDAY. LOCALLY
HIGHER WINDS AND WAVES ARE POSSIBLE IN THUNDERSTORMS AND SQUALLS.
SEAS WILL BUILD TO 10 TO 12 FEET IN THE GULF STREAM THIS EVENING
AND REMAIN ELEVATED BEFORE GRADUALLY SUBSIDING LATE SUNDAY INTO
MONDAY. A NORTHEAST SWELL OF 2 TO 4 FEET WILL ALSO IMPACT THE
ATLANTIC WATERS, ESPECIALLY THE PALM BEACH WATERS, THROUGH SUNDAY
EVENING. IN ADDITION, HIGH SURF WILL CONTINUE TO POUND THE PALM
BEACH COAST, WHERE A HIGH SURF ADVISORY IS IN EFFECT. THE RIP
CURRENT RISK WILL ALSO REMAIN ELEVATED ALONG THE ATLANTIC BEACHES
THROUGH AT LEAST SUNDAY EVENING.
FIRE WEATHER...NO CONCERNS THROUGH AT LEAST THE NEXT 48 HOURS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 83 75 84 / 80 70 40 40
FORT LAUDERDALE 77 84 77 86 / 80 60 40 40
MIAMI 76 85 76 86 / 80 60 40 40
NAPLES 74 86 73 85 / 70 60 40 40
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH SUNDAY EVENING FOR COASTAL BROWARD-COASTAL
MIAMI DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-INLAND
BROWARD-INLAND MIAMI DADE-INLAND PALM BEACH-METRO BROWARD-
METRO MIAMI DADE-METRO PALM BEACH.
WIND ADVISORY UNTIL 5 AM EDT SUNDAY FOR COASTAL BROWARD-COASTAL
MIAMI DADE-COASTAL PALM BEACH-METRO BROWARD-METRO MIAMI
DADE-METRO PALM BEACH.
HIGH SURF ADVISORY UNTIL 8 PM EDT SUNDAY FOR COASTAL PALM BEACH.
AM...GALE WARNING UNTIL 8 AM EDT SUNDAY FOR BISCAYNE BAY-COASTAL
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
OUT 20 NM-WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
EXTENDING FROM 20 NM TO 60 NM.
SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR LAKE OKEECHOBEE.
GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT SUNDAY FOR COASTAL WATERS
FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
FROM 20 TO 60 NM.
&&
DISCUSSION/MARINE/FIRE...14/MJB
AVIATION/RADAR...84/AKHazardous weather outlook, Oct 8, 7:23 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 723 PM EDT SAT OCT 8 2011 FLZ063-066>075-168-172>174-091430- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 723 PM EDT SAT OCT 8 2011 ...FLOOD WATCH PALM BEACH, BROWARD, MIAMI DADE COUNTIES THROUGH SUNDAY EVENING... ...WIND ADVISORY PORTIONS OF PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES... ...DANGEROUS RIP CURRENTS, MINOR COASTAL FLOODING, GALE WARNING, BEACH EROSION, AND ROUGH SURF ATLANTIC COAST... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT FLOODING... A FLOOD WATCH IS IN EFFECT FOR PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES THROUGH SUNDAY EVENING, DUE TO THE POTENTIAL OF HEAVY RAINFALL LEADING TO FLOODING. EXCESSIVE RAINFALL COULD OCCUR IN ISOLATED LOCALES ACROSS THE EAST COAST METROPOLITAN AREAS, LEADING TO THE POTENTIAL OF SIGNIFICANT STREET FLOODING OR EVEN STRUCTURAL FLOODING. FLASH FLOOD WARNINGS WILL BE ISSUED SHOULD THIS THREAT MATERIALIZE. MINOR URBAN AND LOW LYING FLOODING ARE POSSIBLE ACROSS THE INTERIOR AND GULF COASTAL SECTIONS OF SOUTH FLORIDA. .COASTAL FLOOD IMPACT... MINOR COASTAL FLOODING AND BEACH EROSION ALONG THE ATLANTIC COAST DUE TO STRONG ONSHORE WINDS AND LARGE SURF WILL REMAIN POSSIBLE INTO SUNDAY. THIS POTENTIAL WILL BE GREATEST AT THE TIME OF HIGH TIDE. THE NEXT HIGH TIDE WILL BE AROUND 6 TO 8 AM EDT SUNDAY MORNING. THUNDERSTORMS... A FEW THUNDERSTORMS WILL BE CAPABLE OF PRODUCING STRONG WIND GUSTS UP TO 45 TO 55 MPH, OCCASIONAL LIGHTNING STRIKES, AND TORRENTIAL RAINFALL. TORNADOES... INCREASING LOW LEVEL WINDS WILL CONTRIBUTE TO A SMALL POTENTIAL OF AN ISOLATED BRIEF TORNADO DEVELOPING THROUGH TONIGHT. WATERSPOUTS... THERE IS A SMALL POTENTIAL OF A WATERSPOUT DEVELOPING THROUGH TONIGHT. WIND... A WIND ADVISORY IS IN EFFECT FOR THE METRO AND COASTAL PORTIONS OF PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES THROUGH TONIGHT FOR FREQUENT GUSTS OF 35 TO 40 MPH. A GALE WARNING IS IN EFFECT FOR THE LOCAL ATLANTIC WATERS, INCLUDING BISCAYNE BAY. A SMALL CRAFT ADVISORY IS IN EFFECT FOR LAKE OKEECHOBEE AND THE LOCAL GULF WATERS. RIP CURRENTS AND SURF... STRONG ONSHORE WINDS AND LARGE BREAKING WAVES WILL MAINTAIN HAZARDOUS RIP CURRENTS ALONG THE ATLANTIC BEACHES THROUGH SUNDAY. SWIMMING IS NOT ADVISED. WAVES... 9 TO 12 FOOT SEAS WITH OCCASIONAL HIGHER SEAS UP TO AROUND 15 FEET WILL PERSIST OVER THE ATLANTIC WATERS. THE HIGHEST SEAS ARE EXPECTED OVER THE ADJACENT ATLANTIC WATERS EAST OF BROWARD AND PALM BEACH COUNTIES. OVER THE GULF WATERS...THE HIGHEST SEAS WILL REMAIN OVER THE OFFSHORE WATERS IN THE 6 TO 9 FOOT RANGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY LOCALLY HEAVY RAINFALL WILL CONTINUE TO BE POSSIBLE ACROSS SOUTH FLORIDA ON SUNDAY...ESPECIALLY ACROSS PALM BEACH, BROWARD, AND MIAMI DADE COUNTIES...SO THE FLOOD WATCH IS IN EFFECT FOR THESE LOCALES THROUGH SUNDAY EVENING. HAZARDOUS MARINE CONDITIONS WILL CONTINUE ACROSS THE LOCAL WATERS ON SUNDAY BEFORE CONDITIONS IMPROVE. THE RIP CURRENT RISK WILL REMAIN HIGH ALONG THE ATLANTIC BEACHES ON SUNDAY. .SPOTTER INFORMATION STATEMENT... INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT SEVERE WEATHER OR FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Oct 8, 5:28 PM EDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
528 PM EDT SAT OCT 08 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0524 PM FLOOD COUNTRY WALK 25.63N 80.43W
10/08/2011 MIAMI-DADE FL PUBLIC
WATER IS 2 TO 3 FEET DEEP BEHIND THE SHOPPING CENTER AT
THE CORNER OF SW 152 ST AND LINGERN AVE.WATER IS OVER THE
BUMPER OF A TOYOTA CAMRY BEHIND THE ADVANCED AUTO PARTS
STORE.
&&
TINGLERSpecial weather statement, Oct 8, 11:19 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1119 PM EDT SAT OCT 8 2011
FLZ072-172-090345-
COASTAL BROWARD COUNTY FL METRO BROWARD COUNTY FL
1119 PM EDT SAT OCT 8 2011
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN BROWARD COUNTY
* UNTIL 1145 PM EDT
* AT 1118 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM NEAR DANIA BEACH...AND MOVING WEST AT 30 MPH.
* THE STORM WILL AFFECT...
DANIA BEACH...
HOLLYWOOD...
AND SURROUNDING COMMUNITIES.
THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
LAT...LON 2604 8011 2601 8011 2600 8012 2601 8022
2609 8021 2605 8011 2605 8010
TIME...MOT...LOC 0319Z 100DEG 27KT 2603 8014
GREGORIAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 8, 8:20 PM EDT | Areal Flood Advisory | MFL | Miami-Dade | 3 hr |
| Oct 8, 11:12 PM EDT | Areal Flood Advisory | MFL | Broward, Miami-Dade | 4 hr |
| Oct 8, 11:19 PM EDT | Special Weather Statement | MFL | Broward | 26 min |
| Oct 9, 12:20 AM EDT | Special Weather Statement | MFL | Broward | 25 min |
| Oct 9, 12:50 AM EDT | Areal Flood Advisory | MFL | Broward, Palm Beach | 3 hr |
| Oct 9, 1:22 AM EDT | Special Weather Statement | MFL | Broward | 38 min |
| Oct 9, 1:47 AM EDT | Special Weather Statement | MFL | Broward | 43 min |
| Oct 9, 4:07 PM EDT | Special Weather Statement | MFL | Miami-Dade | 23 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.